# SDR SWAA2023062955771

- Difficulty date: June 4, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 51,370 hours, 30,880 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 294 STUB FRAME CRACKED AT RBL 65 WL 208 (MARKED)<TRIMMED DAMAGED PART OF THE STUB FRAME INNER CHORD I.A.W SRM 53-10-15-2R-7 REPAIR 7 PAR 4.D FIGURE 202;[05] REQUEST D.V.I I.A.W SRM 53-10-15-2R-7 REPAIR 7 PAR 4.G CRACK INDICATION NOTED WITHIN HOLE. MARKED LOCATION.  EQUIP USED: -NORTEC 600 ID: ATS1465 CAL DUE: 09/23;FABRICATED ITEM [1] CLIP MATERIAL USED BAC 1514-2833 7075-T6511 EXTRUSION AS GIVEN IN QQ-A-200/11 LOT:1485585-1 AND APPLIED CHEMICAL CONVERSION COATING TO THE PART IAW SRM 53-10-15-2R-7.OK TO INSTALL GIVEN.;[17] INSTALLED ITEM [1] CLIP IAW SRM 53-10-15-2R-7.;[18] INSTALLED CLIP IAW SRM 53-10-15-2R-7 ITEM [1].INSTALLED CLIP P/N 141A8374-2 IAW SRM 53-10-15-2R-7; DOCUMENT NUMBER 141A8370 DWG ID:0010 REV:D AND DOCUMENT NUMBER 141A8370 DWG ID:0001 REV:C.;[23] VERIFIED STEP 22.;[24] COMPLETED MEASUREMENT TABLE.;[25] THE DAMAGE WAS REPAIRED PER 737-700 SRM 53-10-15-2R-7 (REPAIR 7) AND EA 23-153-01862 WITH REPETITIVE INSPECTIONS DEFINED ON 23-153-01862-DTI.;[26] VERIFIED CORRECTIVE ACTION STEPS 24 AND 25.;[27] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
